I have gained about 40lbs since starting acid reflux meds. Now that I added more weight gaining meds seems like I keep out growing my pants. What can I do to stop gaining weight without stopping the meds. my stomach looks like Im 6 months pregnant. Any suggestions???
You could also drink more water, Marde. It will fill you up and you'll eat less. You can just sip it throughout the day from a large bottle -can go through a couple of them a day not even realizing it. I face the same problem - though I haven't gained much. I've been wanting to lose weight after starting my therapy and worked very hard at it last year. Ate well (still do), walked an hour twice a day every day plus 1/2 hour cardio every day. Still, the weight would not come off. I am on several medications that are known to cause weight gain. It's difficult to fight it with an altered metabolism. Try to eat more fruits and veggies with every meal, if your potassium levels and kidney function are normal. They will help you eat less of everything else.